# SDR RRXA98040

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8177U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45983
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 5616520244
- Condition: Corrosion
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DOOR JAMB WEB AT STA 560 HAS EXFOLIATION CORROSION.  CORROSION IS 100 PERCENT THROUGH WEB IN THE CORNER RADIUS.  REMOVED DAMAGED WEB, FABRICATED AND INSTALLED NEW WEB AND REPAIR STRAP IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04250 AND 51-1-8.
